Skip to Main Content
Skip Nav Destination

Orthogonal least‐squares line fit with variable scaling

Comput. Phys. 2, 59–61 (1988)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • W.K. Hocking
  • T. Thayaparan
  • S.J. Franke
Advances in Space Research 27, 1089 (2001)
  • Richard L. Branham
New Astronomy Reviews 45, 649 (2001)
  • Tom M. Cavalier
  • Brian J. Melloy
Computers & Operations Research 18, 655 (1991)
Close Modal

or Create an Account

Close Modal
Close Modal